L-carnitine making me tired?

  1. L-carnitine making me tired?


    To help my fat loss I started to take l-carnitine. I know people that take it and are happy with the results. Yet since I started taking it, I feel more run down during the day and have a harder time falling asleep at night. I stop taking any supplement that is know to boost energy around 3pm, which has worked well in the past.
    Has anyone heard of this?


  2. Not really. What else are you taking? It could be that your taking some other stims and/or energy boosters that are causing you to crash and have difficulty falling asleep. It sometimes sneaks up on you like that. You'll take a certain stim and be fine, then after a couple of weeks whamo. Haven't really heard LCLT doing this though. You could try taking it earlier in the day to see if that helps.

  3. I find carnatine gives me a metal kick..im having the same problem too though...maybee i need to cut stimms for a while.
    •   
       

  4. AnabolicMinds Site Rep
    MidwestBeast's Avatar

    Never noticed that from acetyl l-carnitine or LCLT.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | Inspire to Evolve
    AnabolicMinds Rep

Similar Forum Threads

  1. hdrol making me super tired?
    By TulsaTalons in forum Anabolics
    Replies: 9
    Last Post: 02-18-2011, 02:39 AM
  2. Leviathan making me tired?
    By azr101 in forum Weight Loss
    Replies: 9
    Last Post: 09-17-2007, 07:27 PM
  3. Replies: 15
    Last Post: 03-24-2006, 02:29 PM
Log in
Log in